# SDR CA040512006

- Difficulty date: May 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,881 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Switch
- Part number: 12TW13
- Condition: Failed
- Location: Collective
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER START UP PILOT TESTED THE HYD SYSTEM IAW FLIGHT MANUAL AND HAD HYD FAIL LIGHT BUT NO  HORN. FLIGHT WAS ABORTED.  THE HYD CUTOFF SWITCH ON THE PILOTS COLLECTIVE WAS FOUND TO BE U/S.SWITCH CHANGED A/C RETURNED TO SERVICE.
